Journal of the Mathematical Society of Japan

The joint universality of twisted automorphic $L$-functions

Antanas LAURINČIKAS and Kohji MATSUMOTO

Full-text: Open access

Abstract

The simultaneous universality of twisted automorphic $L$-functions, associated with a new form with respect to a congruence subgroup of $SL(2,Z)$ and twisted by Dirichlet characters, is proved. Applications to the functional independence and the zero density of linear combinations of those $L$-functions are given.

Article information

Source
J. Math. Soc. Japan Volume 56, Number 3 (2004), 923-939.

Dates
First available in Project Euclid: 2 October 2007

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1191334092

Digital Object Identifier
doi:10.2969/jmsj/1191334092

Mathematical Reviews number (MathSciNet)
MR2071679

Zentralblatt MATH identifier
1142.11032

Subjects
Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations

Keywords
Automorphic L-function Universality Joint Universality

Citation

LAURINČIKAS, Antanas; MATSUMOTO, Kohji. The joint universality of twisted automorphic L -functions. J. Math. Soc. Japan 56 (2004), no. 3, 923--939. doi:10.2969/jmsj/1191334092. http://projecteuclid.org/euclid.jmsj/1191334092.


Export citation